# SDR IPXA2021051269312

- Difficulty date: May 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 63,600 hours, 21,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41033
- Condition: Worn
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13WORN FASTENER HOLE ON THE NO.3 SLAT SKIN (P/N:114T4103-3) NEAR OSS 723.941.REPAIR I.A.W. 767-300F SRM 57-43-01-2R-2 REV.80.00
